- Differential Diagnosis
Sign-in (or register) to check out the new features we've just launched!
Possible Causes For Terfenadine (Seldane) toxicity - Causes
Available only to registered users.
- 2 possible causes found
- Erythromycin (Erythrocyn) Administration/Toxicity
- Ketoconazole (Nizoral) Administration/Toxicity
- 1-Piperidinebutanol alpha-(4-(1 1-dimethylethyl)phenyl)-4-(hydroxydiphenylmethyl)-, alpha-(4-(1 1-Dimethylethyl)phenyl)-4-(hydroxydiphenylmethyl)-1-piperdinebutanol, Poisoning and toxicity, terfenadine, Terfenadine (product), Terfenadine (substance), TERFENADINE PREPARATION, Terfenadine product, Terfenidine
- Be the first to add a definition for Terfenadine (Seldane) toxicity - Causes
- External Links Related to Terfenadine (Seldane) toxicity - Causes
- PubMed (National Library of Medicine)
- NGC (National Guideline Clearinghouse)
- Medscape (eMedicine)
- Harrison's Online (accessmedicine)
- NEJM (The New England Journal of Medicine)